MathSciNet Relay Station
MathSciNet bibliographic data
MR784136 32H35 (32D15)
Bedford, Eric; Bell, Steve Extension of proper holomorphic mappings past the boundary. Manuscripta Math. 50 (1985), 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement